Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/103252
Title: ON GARLANDS IN x-UNIQUELY COLORABLE GRAPHS
Authors: Gein, P. A.
Issue Date: 2019
Publisher: Sobolev Institute of Mathematics
Citation: Gein P. A. ON GARLANDS IN x-UNIQUELY COLORABLE GRAPHS / P. A. Gein. — DOI 10.33048/semi.2019.16.120 // Siberian Electronic Mathematical Reports. — 2019. — Vol. 16. — P. 1703-1715.
Abstract: a graph G is called x-uniquely colorable, if all its x-colorings induce the same partion of the vertex set into one-color components. For x-uniquely colorable graphs new bound of the number of vertex set partions into x + 1 cocliques is found. © 2019 gein p.a.
Keywords: CHROMATIC INVARTIANT
CHROMATIC UNIQUENESS
COMPLETE MULTIPARTITE GRAPH
GRAPH
UNIQUELY COLORABLE GRAPH
URI: http://hdl.handle.net/10995/103252
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85097234320
PURE ID: 11352502
ISSN: 18133304
DOI: 10.33048/semi.2019.16.120
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85097234320.pdf582,08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.